# SDR DALA2023013000736

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION UPPER SURFACE EXTERNAL SKIN BTW RIB 24 AND RIB 25 REAR SPAR ON RH WING. CORRECTIVE ACTION: REMOVED CORROSION AND EVALUATED REWORK P1 AND P2 AT UPPER SURFACE ON EXTERNAL SKIN AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS AS PER A319 SRM 51- 74-00. (2598790)
